MAUDE Adverse Event Report: SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR

SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR
Model Number FG-1558SL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
It was reported that an oral surgeon learned after the fact that 5mm fragment of the fg-1558sl carbide bur was left in a patient's extraction socket that fully healed over in the bone with no evidence of infection in the area.The patient was concerned about getting an mri with the fragmented piece of the bur left in the area.No patient injury nor medical intervention was reported.

Brand Name
SS WHITE CARBIDE BUR
Common Device Name
DENTAL BUR
Manufacturer (Section D)
SS WHITE BURS LLC
1145 towbin avenue
lakewood 08701
Manufacturer (Section G)
SS WHITE BURS LLC
1145 towbin avenue
lakewood NJ 08701
Manufacturer Contact
diana hernandez
1145 towbin avenue
lakewood, NJ 08701
MDR Report Key22323746
Report Number2245654-2025-00011
Device Sequence Number8857706
Product Code EJL
UDI-Device IdentifierD6901406052
UDI-PublicD6901406052
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFG-1558SL
Device Catalogue Number14060-5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown